Ok am I the only one with this problem. I am taking 4 injections of insulin a day. My numbers are doing so good and I am very excited about that because I usually don’t take my meds. Im trying to turn my life around and go healthy, but every day I have gained at least two pounds since I started the insulin. I worked hard to get those 14 pounds off a few months ago. It is very upseting to me. I have an appointment with my endocrinologist on this Friday, but the reason for the appointment is to see if I can get set up with an insulin pump. Now I am having second thoughts if its just going to make me keep gaining weight with the insulin I don’t think I want to take it anymore. Does anyone know if being on the pump will help to keep from gaining the weight. Please any advice would be appreciated.
Sometimes, when you go on insulin you will see some immediate weight gain as your body finally takes up glucose. But these gains should not continue past a few days. Further weight gain is more likely a result of eating and/or continued high blood sugars. Have you been following a good low carb diet? Have you been controlling your portions? Have you been snacking when you go low? All these things can contribute to weight gain. Over time, it will become easier to manage these things.
Dede, I have a site called “weight loss…Daily journal” Come on over. There is 8 of us so far and we are all very supportive. We all are trying to get our BG lower and keep it there, and we are supporting eachother with loosing weight. Hugs, Damomma